Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
11/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has arterosclerosis.Doctor said: implant failed.The reason for failure is that the implants did not have initial stability.It was open and needed to be replaced with a wider implant.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.